# SDR CA090727009

- Difficulty date: July 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,749 hours
- Engine: Pwa PT6T3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Plate
- Part number: 204040616001
- Condition: Improper Part
- Location: Hanger Retainer
- Component: Hanger, Bell
- Component part number: 212040600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RETAINER PLATE IS NOT AUTHORIZED FOR INSTALLATION IN A 212 HANGER ASSY, -005 IS REQUIRED. COUPLING INNER SPLINES WORN DUE TO LOSS OF CLAMP UP FORCE.
